# SDR USAA2010113092684

- Difficulty date: November 18, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5725702600
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - MAJOR REPAIR - TWO CRACKS ON RIGHT WING RIB 6 FROM AFT FUEL PIPE PASS TO UPPER AFT MOUNT BOLT HOLE AND FROM TOP OF MOUNT BOLT HOLE TO RIB 6 APERTURE.  REPAIRED RIGHT WING RIB 6 IAW EO 5706U238 AND AIRWASY EA102273.
